# SDR DLM88970951

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter O-Ring
- Condition: Failed
- Location: Rt Hyd Module
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON APPROACH, GEAR WOULD NOT EXTEND UNTIL SECOND TRY WHEN RT HYD QTY WENT TO 0 AND FLUID LEAKING IN TAIL COMPARTMENT.  FOUND RT HYD FILTER MODULE O-RING BAD.  REPLACED SAME.
